# SDR IXXA08SMN074S

- Difficulty date: February 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE LOWER OUTER SKIN SHOWS IMPROPER REPAIR AT STATION XFS 304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO CRACK, NO CORROSION FOUND.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS AT XFS 297.500 - STA XFS 341.500 IAW DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 08086 DATED 02-27-08, SEMAN DRAWING NUMBER ED-4706 DATED 02-09-08, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
